MAUDE Adverse Event Report: Integra LifeSciences Mansfield VENT RES TR RICKHAM LG BA; Internal CSF Drainage

Integra LifeSciences Mansfield VENT RES TR RICKHAM LG BA; Internal CSF Drainage
Catalog Number 821623
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This report is linked to mfg report numbers: (same patient - different events) 3013886523-2025-00216 3013886523-2026-00195 study - biomarin cerliponase alfa observational study "on an unspecified date, the participant underwent implantation of intracerebroventricular device (icv) set (codman rickman icv device; model number 82-1623).The lot number was not reported." "on (b)(6) 2017, the participant was initiated on treatment with brineura (300 milligram, qow, intracerebroventricular use).The lot number for brineura was m006590.The most recent dose was administered on 03-jul-2026." "on (b)(6) 2019, the participant again had an icv set implanted." "on (b)(6) 2026 at 08:22, the participant experienced grade 1 device related infection.Prior to the infusion, on (b)(6) 2026, the participant's csf culture was obtained.On (b)(6) 2026, preliminary results of the culture indicated cuti bacterium (formerly propionibacterium) acnes in thioglycolate broth only.On (b)(6) 2026, final results of the csf culture indicated cuti bacterium (formerly propionibacterium) acnes in thioglycolate broth only.The outcome of the event was reported as recovering/resolving.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
VENT RES TR RICKHAM LG BA
Common Device Name
Internal CSF Drainage
Manufacturer (Section D)
Integra LifeSciences Mansfield
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
Integra LifeSciences Mansfield
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50374211
Report Number3013886523-2026-00201
Device Sequence Number9884451
Product Code JXG
UDI-Device Identifier10381780517788
UDI-Public10381780517788
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number821623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Acetaminophen; Cetirizine; Clonazepam; Cyproheptadine; Diastat acudial; Diazepam; Fluoxetine; Levetiracetam; Lidocaine; Miralax; Ondansetron; Risperidone; Tetrabenazine; Topamax; Topamax; Valtoco; Zyrtec
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexMale
Patient Weight67 LB